Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 229, NWS Birmingham, AL

July 5, 2012Cherokee County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 5, 2012, 8:22 PM CDT for Cherokee County, Alabama. It was in force for 23 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2012, 8:22 PM CDT (01:22 UTC)
Expired
Jul 5, 2012, 8:45 PM CDT
In force
23 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Cherokee County, AL

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:27 PM CDTTSTM WND DMG4 E Centre, ALTREE DOWN ON ROAD.
Jul 5, 8:30 PM CDTTSTM WND DMG5 Ese Centre, ALTREE DOWN BLOCKING COUNTY ROAD 40.
Jul 5, 8:30 PM CDTTSTM WND DMG5 Wnw Forney, ALTIN BLOWN OFF 2 BARNS NEAR COUNTY ROAD 113 AND COUNTY ROAD 34.
Jul 5, 8:31 PM CDTTSTM WND DMG4 Wnw Weiss Lake, ALTREES DOWN ACROSS COUNTY ROAD 136.
Jul 5, 8:32 PM CDTTSTM WND DMGCentre, ALNUMEROUS TREE LIMBS WERE BLOWN DOWN ACROSS CHEROKEE COUNTY. WINDS ESTIMATED AT 40 TO 45 MPH.
Jul 5, 8:37 PM CDTTSTM WND DMG5 N Piedmont, ALSECURITY LIGHT BLOWN DOWN WITH POWER LINES ON COUNTY ROAD 31.
Jul 5, 8:50 PM CDTTSTM WND DMG4 Wnw Weiss Lake, ALTREES DOWN ACROSS COUNTY ROAD 136.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1415 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1415 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2090 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WUUS54 KBMX 060122
SVRBMX
ALC019-060145-
/O.NEW.KBMX.SV.W.0229.120706T0122Z-120706T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
822 PM CDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN NORTHEAST ALABAMA...

* UNTIL 845 PM CDT

* AT 821 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
  MILES SOUTHEAST OF RAINSVILLE TO CORNWALL FURNACE PARK TO FORNEY...
  AND MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CEDAR BLUFF...FORNEY...CENTRE MUNICIPAL AIRPORT...CENTRE...WEISS
  LAKE...MOSHAT...SAND ROCK AND PLEASANT GAP.

WINDS OF 60 TO 65 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE ACROSS 
TENNESSSEE AND GEORGIA. 

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3419 8543 3405 8541 3396 8542 3397 8570
      3411 8580 3412 8579 3413 8582 3417 8585
      3424 8585 3424 8582 3426 8580 3426 8578
      3437 8566 3438 8563
TIME...MOT...LOC 0121Z 014DEG 16KT 3441 8581 3426 8562
          3412 8548

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:45 PM CDT, 37 minutes earlier.

Area forecast discussion, Jul 5, 7:45 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CDT THU JUL 5 2012

.UPDATE...
AVIATION.

&&

.DISCUSSION...

FIRST ORDER OF BUSINESS IS WATCHING THE CLUSTER OF THUNDERSTORMS
HEADING SOUTHWARD OUT OF EASTERN KY. THERE ARE SEVERE THUNDERSTORM
WATCHES OUT NOT TOO FAR FROM THE CWA BORDER...AND A ROUGH AND
DIRTY TIMING PUTS THE LEADING EDGE OF THIS CLUSTER INTO OUR
NORTHEAST COUNTIES BETWEEN 7 AND 8 PM. I'VE HEDGED THE POPS HIGHER
IN THE NORTHEAST DUE TO THE POSSIBILITY OF THIS CLUSTER OF STORMS
GETTING INTO CENTRAL ALABAMA. ELSEWHERE AND OTHERWISE...STORMS
WILL BE MORE ISOLATED.

THE CENTER OF THE BIG UPPER LEVEL RIDGE THAT BROUGHT THE HEAT
WAVE TO OUR AREA OVER THE WEEKEND AND EARLY THIS WEEK HAS SHIFTED
BACK NORTHWESTWARD. THIS RIDGE IS FORECAST TO STAY TO OUR NORTH
THROUGH THE END OF THE WEEK...KEEPING US ON THE TROPICAL
EASTERLIES SIDE OF THINGS. THIS GENERALLY ALLOWS FOR AT LEAST
CLIMATOLOGICAL POPS...WITH TEMPS LOWER THAN THEY HAVE BEEN BUT
STILL AROUND/SOMEWHAT ABOVE NORMAL.

BY LATE IN THE WEEKEND INTO THE EARLY PART OF NEXT WEEK...THE
MODELS ARE IN GENERAL AGREEMENT OF A BROAD TROUGH DEVELOPING EAST
OF THE MS RIVER. THIS WOULD MODERATE TEMPS EVEN MORE...AND KEEP AT
LEAST A CHANCE OF POPS EACH AFTERNOON/EVENING.

/61/

&&

.AVIATION...
00Z TAF DISCUSSION.

MAINLY DIURNALLY DRIVEN THUNDERSTORMS...COMBINED WITH COLD POOL
INTERACTIONS...HAVE PRODUCED SOME STRONG TO SEVERE STORMS ACROSS THE
AREA. THESE STORMS ARE SLOWLY PROPAGATING SOUTH SOUTHWEST. EXPECT
MUCH OF THIS ACTIVITY TO LOSE COVERAGE AND INTENSITY BETWEEN 10 AND
MIDNIGHT. AN MCS ACROSS TENNESSEE HAS BEEN SLOWLY LOSING INTENSITY
THE PAST HOUR OR SO BUT STILL REMAINS FAIRLY STRONG. WILL WATCH FOR
THIS ACTIVITY TO MOVE INTO PARTS OF NORTH CENTRAL ALABAMA IN THE
NEXT FEW HOURS. ONCE AGAIN...EXPECT THIS ACTIVITY TO SLOWLY LOSE
INTENSITY. MENTION TEMPO/VCTS FOR MOST LOCATIONS THROUGH 04Z.
EXPECTED SCATTERED THUNDERSTORMS AGAIN TOMORROW BIB DID NOT MENTION
ANYTHING JUST YET. HAVE KEPT PATCHY MVFR VIS FOR THE NORMAL PROBLEM
TAF SITES FOR NOW...SINCE VISIBILITIES WILL GREATLY DEPEND ON WHERE
THE THUNDERSTORMS DEVELOP AND MOVE. RAIN AREAS WILL MOST LIKELY HAVE
A BETTER CHANCE OF RESTRICTIONS.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  96  74  94  74 /  50  30  20  20  20
ANNISTON    74  94  73  92  73 /  50  30  20  20  20
BIRMINGHAM  76  96  75  94  75 /  50  30  20  20  20
TUSCALOOSA  76  97  75  95  74 /  40  30  20  20  20
CALERA      75  95  75  94  74 /  40  30  20  20  20
AUBURN      75  93  74  94  74 /  40  30  20  20  20
MONTGOMERY  75  93  74  93  74 /  40  30  20  20  20
TROY        73  91  72  92  72 /  40  20  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 5, 7:42 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
742 PM CDT THU JUL 5 2012

ALZ011>015-017>050-070045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
742 PM CDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR
ALL OF CENTRAL ALABAMA. THE STORMS WILL LOSE SOME INTENSITY
BETWEEN 10 AND MIDNIGHT. THE MAIN THREATS FROM THESE STORMS WILL
BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, Jul 5, 8:11 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT THU JUL 5 2012

ALZ018>021-060145-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-
811 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ETOWAH...NORTHEASTERN
CLEBURNE...SOUTHERN CHEROKEE AND EASTERN CALHOUN COUNTIES UNTIL 845
PM CDT...

AT 811 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF RAINSVILLE
TO PIEDMONT TO 5 MILES NORTHWEST OF BUCHANAN...AND MOVING SOUTH AT 20
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS AND SOME OF
THESE GUSTS WILL PRECEDE THE THUNDERSTORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HOKES BLUFF...
  JACKSONVILLE...
  HEFLIN...
  BALL FLAT...
  TABOR ROAD...

&&

LAT...LON 3400 8560 3397 8539 3359 8533 3365 8572
      3420 8610 3421 8585 3424 8585 3426 8578
TIME...MOT...LOC 0111Z 016DEG 19KT 3446 8601 3391 8563
          3385 8524

75
Local storm report, Jul 5, 8:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
815 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     WATTSVILLE              33.68N 86.28W
07/05/2012                   ST. CLAIR          AL   LAW ENFORCEMENT

            TREES DOWN IN THE WATTSVILLE COMMUNITY.

&&

ANDERSON
Local storm report, Jul 5, 8:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
816 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND DMG     PELHAM                  33.30N 86.79W
07/05/2012                   SHELBY             AL   AMATEUR RADIO

            POWER LINES DOWN ON KELLY DRIVE IN PELHAM.

&&
Local storm report, Jul 5, 8:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
818 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     CHILDERSBURG            33.28N 86.35W
07/05/2012                   TALLADEGA          AL   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTS TREE BLOCKING ROADWAY ON CHEAHA
            TRAIL.

&&
Local storm report, Jul 5, 8:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     3 NW ODENVILLE          33.72N 86.44W
07/05/2012                   ST. CLAIR          AL   LAW ENFORCEMENT

            TREES DOWN NEAR LOW GAP CHURCH

&&

ANDERSON
Local storm report, Jul 5, 8:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
822 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             2 SSW PHENIX CITY       32.44N 85.02W
07/05/2012  E1.00 INCH       RUSSELL            AL   PUBLIC

            PENNY TO QUARTER SIZE HAIL.

0518 PM     HAIL             CLEVELAND               33.99N 86.57W
07/05/2012  E0.75 INCH       BLOUNT             AL   EMERGENCY MNGR

0530 PM     TSTM WND DMG     ROSA                    34.01N 86.51W
07/05/2012                   BLOUNT             AL   EMERGENCY MNGR

            TREES BLOWN DOWN IN ROSA BLOCKING ROADWAY.

0530 PM     TSTM WND DMG     BLOUNTSVILLE            34.10N 86.58W
07/05/2012                   BLOUNT             AL   EMERGENCY MNGR

            TREES BLOWN DOWN IN BLOUNTSVILLE BLOCKING THE ROADWAY.

0530 PM     HAIL             6 ESE OPELIKA           32.62N 85.28W
07/05/2012  E0.25 INCH       LEE                AL   BROADCAST MEDIA

            PEA SIZE HAIL IN SALEM.

0547 PM     TSTM WND DMG     5 SSE LEEDS             33.48N 86.52W
07/05/2012                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN ON HIGHWAY 25 AT PITTMAN ROAD. WINDS ESTIMATED
            AT 40 TO 50 MPH.

0547 PM     TSTM WND GST     AUBURN                  32.59N 85.48W
07/05/2012  M59.00 MPH       LEE                AL   AWOS

0552 PM     TSTM WND DMG     AUBURN                  32.59N 85.48W
07/05/2012                   LEE                AL   BROADCAST MEDIA

            TREES AND POWER LINES BLOWN DOWN NEAR EXIT 57 ON
            INTERSTATE 85.

0600 PM     HAIL             VINCENT                 33.39N 86.41W
07/05/2012  E0.25 INCH       SHELBY             AL   BROADCAST MEDIA

0600 PM     HAIL             ONEONTA                 33.95N 86.47W
07/05/2012  E1.75 INCH       BLOUNT             AL   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTS JUST UNDER GOLF BALL SIZE HAIL
            ALONG HIGHWAY 75.

0603 PM     TSTM WND DMG     AUBURN                  32.59N 85.48W
07/05/2012                   LEE                AL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN ACROSS THE CITY OF
            AUBURN.

0603 PM     HAIL             CHILDERSBURG            33.28N 86.35W
07/05/2012  E0.25 INCH       TALLADEGA          AL   BROADCAST MEDIA

0604 PM     HAIL             AUBURN                  32.59N 85.48W
07/05/2012  E0.25 INCH       LEE                AL   EMERGENCY MNGR

0605 PM     HAIL             ODENVILLE               33.69N 86.40W
07/05/2012  E0.75 INCH       ST. CLAIR          AL   BROADCAST MEDIA

0606 PM     HAIL             AUBURN                  32.59N 85.48W
07/05/2012  E1.00 INCH       LEE                AL   EMERGENCY MNGR

            BERRY ROAD ON SOUTHEAST SIDE OF TOWN.

0610 PM     TSTM WND DMG     3 NW ODENVILLE          33.72N 86.44W
07/05/2012                   ST. CLAIR          AL   LAW ENFORCEMENT

            TREES DOWN NEAR LOW GAP CHURCH

0618 PM     HAIL             AUBURN                  32.59N 85.48W
07/05/2012  E0.88 INCH       LEE                AL   BROADCAST MEDIA

            PEA TO DIME SIZE HAIL ON AUBURN UNIVERSITY CAMPUS WITH
            WINDS ESTIMATED FROM 40 TO 50 MPH.

0638 PM     HAIL             ASHVILLE                33.83N 86.26W
07/05/2012  E1.00 INCH       ST. CLAIR          AL   BROADCAST MEDIA

0649 PM     HAIL             5 NNE CALERA            33.16N 86.72W
07/05/2012  E1.00 INCH       SHELBY             AL   AMATEUR RADIO

            1 INCH HAIL ALONG VILLAGE DRIVE IN THE WATERFORD AREA.

0653 PM     TSTM WND DMG     WATTSVILLE              33.68N 86.28W
07/05/2012                   ST. CLAIR          AL   LAW ENFORCEMENT

            TREES DOWN IN THE WATTSVILLE COMMUNITY.

0654 PM     HAIL             5 NNE CALERA            33.17N 86.72W
07/05/2012  E1.50 INCH       SHELBY             AL   AMATEUR RADIO

            1 1/2 INCH HAIL ALONG VILLAGE DRIVE IN THE WATERFORD AREA
            WITH WINDS 40 MPH GUSTING TO 50.

0658 PM     TSTM WND DMG     3 S NOTASULGA           32.52N 85.68W
07/05/2012                   MACON              AL   FIRE DEPT/RESCUE

            POWERLINE DOWN AT THE INTERSECTION OF PISTOL RANGE RD AND
            HIGHWAY 81 SOUTH OF NOTASULGA.

0700 PM     HAIL             1 SSW VINCENT           33.37N 86.42W
07/05/2012  E1.00 INCH       SHELBY             AL   PUBLIC

            QUARTER SIZE HAIL IN VINCENT.

0709 PM     TSTM WND DMG     2 W CALERA              33.10N 86.79W
07/05/2012                   SHELBY             AL   AMATEUR RADIO

            SEVERAL TREES DOWN AT CONCORDE BAPTIST CHURCH 2 MILES
            WEST OF HIGHWAY 31 ON CR 22. ONE TREE IS DOWN ON ROOF OF
            PORTABLE BUILDING.

0725 PM     HAIL             2 SE CLANTON            32.82N 86.61W
07/05/2012  E1.75 INCH       CHILTON            AL   PUBLIC

            GOLF BALL SIZE HAIL AT THE WALMART IN CLANTON.

0735 PM     TSTM WND DMG     CHILDERSBURG            33.28N 86.35W
07/05/2012                   TALLADEGA          AL   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTS TREE BLOCKING ROADWAY ON CHEAHA
            TRAIL.

0735 PM     TSTM WND DMG     CHILDERSBURG            33.28N 86.35W
07/05/2012                   TALLADEGA          AL   EMERGENCY MNGR

            PUBLIC REPORTS TREE DOWN AND BLOCKING FAIRMONT ROAD IN
            CHILDERSBURG.

0814 PM     TSTM WND DMG     PELHAM                  33.30N 86.79W
07/05/2012                   SHELBY             AL   AMATEUR RADIO

            POWER LINES DOWN ON KELLY DRIVE IN PELHAM.

0815 PM     TSTM WND DMG     GAYLESVILLE             34.27N 85.56W
07/05/2012                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN ACROSS COUNTY ROAD 114 IN GAYLESVILLE. TREE RAN
            OVER BY FIREMAN JUST AFTER IT FELL.

0815 PM     HAIL             3 SW BILLINGSLEY        32.63N 86.74W
07/05/2012  E0.25 INCH       AUTAUGA            AL   PUBLIC

            PEA SIZE HAIL 3 MILES SOUTHWEST OF BILLINGSLEY ALONG
            HIGHWAY 82 AT BEAR DR.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:14 PM CDTSpecial Weather StatementBMXShelby46 min
Jul 5, 7:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton45 min
Jul 5, 7:27 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega22 min
Jul 5, 7:48 PM CDTSpecial Weather StatementBMXCherokee42 min
Jul 5, 7:51 PM CDTSpecial Weather StatementBMXShelby39 min
Jul 5, 8:01 PM CDTSevere Thunderstorm WarningBMXShelby29 min
Jul 5, 8:04 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton41 min
Jul 5, 8:11 PM CDTSpecial Weather StatementBMXCherokee, Cleburne34 min
Jul 5, 8:35 PM CDTSpecial Weather StatementBMXChilton, Coosa40 min
Jul 5, 8:40 PM CDTSpecial Weather StatementBMXAutauga, Dallas50 min
Jul 5, 8:47 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne, Etowah28 min
Jul 5, 8:54 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah51 min
Jul 5, 9:07 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair38 min
Jul 5, 9:32 PM CDTSevere Thunderstorm WarningBMXBlount, St. Clair28 min
Jul 5, 9:35 PM CDTSpecial Weather StatementBMXDallas, Marengo40 min
Jul 5, 9:36 PM CDTSevere Thunderstorm WarningBMXMontgomery39 min
Jul 5, 9:52 PM CDTSpecial Weather StatementBMXSt. Clair, Talladega38 min
Jul 5, 9:58 PM CDTSpecial Weather StatementBMXWinston47 min
Jul 5, 10:01 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair29 min
Jul 5, 10:06 PM CDTSevere Thunderstorm WarningBMXMarion, Winston39 min
Jul 5, 10:10 PM CDTSpecial Weather StatementBMXTuscaloosa50 min
Jul 5, 10:17 PM CDTSpecial Weather StatementBMXMontgomery43 min
Jul 5, 10:23 PM CDTSpecial Weather StatementBMXMarengo52 min
Jul 5, 10:44 PM CDTSevere Thunderstorm WarningBMXMarion, Winston61 min
Jul 5, 11:11 PM CDTSpecial Weather StatementBMXWalker34 min
Jul 5, 11:15 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar60 min
Jul 5, 11:32 PM CDTSpecial Weather StatementBMXRussell43 min
Jul 6, 12:14 AM CDTSevere Thunderstorm WarningBMXLamar, Pickens46 min
Jul 6, 12:17 AM CDTSpecial Weather StatementBMXBarbour, Russell43 min
Jul 6, 12:30 AM CDTSevere Thunderstorm WarningBMXBarbour45 min
Jul 6, 1:01 AM CDTSpecial Weather StatementBMXBarbour, Russell44 min
Jul 6, 1:44 AM CDTSpecial Weather StatementBMXBarbour46 min
Jul 6, 3:02 PM CDTSevere Thunderstorm WarningBMXMarion28 min
Jul 6, 3:29 PM CDTSpecial Weather StatementBMXMarion46 min
Jul 6, 3:35 PM CDTSpecial Weather StatementBMXBibb40 min
Jul 6, 3:37 PM CDTSevere Thunderstorm WarningBMXMarion38 min
Jul 6, 3:47 PM CDTSpecial Weather StatementBMXGreene43 min
Jul 6, 3:53 PM CDTSpecial Weather StatementBMXLamar52 min
Jul 6, 3:58 PM CDTSpecial Weather StatementBMXPickens47 min
Jul 6, 4:17 PM CDTSevere Thunderstorm WarningBMXLamar43 min
Jul 6, 4:22 PM CDTSpecial Weather StatementBMXWinston38 min
Jul 6, 4:27 PM CDTSpecial Weather StatementBMXFayette48 min
Jul 6, 4:32 PM CDTSpecial Weather StatementBMXGreene43 min
Jul 6, 4:48 PM CDTSpecial Weather StatementBMXPickens42 min
Jul 6, 5:00 PM CDTSpecial Weather StatementBMXLamar45 min
Jul 6, 5:28 PM CDTSpecial Weather StatementBMXPickens47 min
Jul 6, 5:38 PM CDTSpecial Weather StatementBMXGreene, Hale52 min
Jul 6, 6:27 PM CDTSpecial Weather StatementBMXPickens48 min
Jul 6, 6:39 PM CDTSpecial Weather StatementBMXTuscaloosa51 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.